# SDR ASAA2023031442378

- Difficulty date: March 14, 2023
- Submitted: March 17, 2023
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 54,488 hours, 15,876 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Panel
- Part number: 141A5810175
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA FLOOR PANEL 141A5810-175 CORNER TAB CRACKED. GROUNDED - YES. REPAIRED FLOOR PANEL CORNER TAB IAW B737-800 SRM 53-00-50-2R-4 AND 53-00-50-2R-0.
